MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. 3G-SDI CABLE 8.5M

OLYMPUS MEDICAL SYSTEMS CORP. 3G-SDI CABLE 8.5M
Model Number MAJ-2016
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to olympus medical systems corp.(omsc), but returned to olympus repair center for evaluation.The exact cause of the reported event could not be conclusively determined at this time.If significant additional information is received, this report will be supplemented.
 
Event or Problem Description
The device (maj-2016) was laid on the floor and wired between the video system center and the monitor.During the preparation for use, the user found that the endoscopic image on the monitor became a blackout.The user rewired to prevent the device cable from touching the floor and the problem was resolved.There was no report of patient injury associated with this event.The user facility did not provide other detailed information.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information.Olympus medical systems corp.(omsc) investigated the device.However, omsc could not reproduce the reported phenomenon.Device history record review indicates that the product was manufactured and tested in accordance with all applicable procedures and met all final product release criteria.The exact cause of the reported event could not be conclusively determined.Omsc surmised that this phenomenon attributed to the following.-a partial disconnection of the cable was cut off.-aging deterioration may have caused the defect because 7 years have passed since the device was manufactured.If significant additional information is received, this report will be supplemented.

Brand Name
3G-SDI CABLE 8.5M
Common Device Name
SDI CABLE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key11989308
Report Number8010047-2021-07451
Device Sequence Number10978021
Product Code FGB
UDI-Device Identifier04953170338250
UDI-Public04953170338250
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K123365
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMAJ-2016
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/19/2021
Supplement Date Received by Manufacturer07/27/2021
Initial Report FDA Received Date06/14/2021
Supplement Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1